# SDR DLM90070579

- Difficulty date: May 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 29,997 hours, 15,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Adjust
- Location: Aft Stair Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TAILCONE INADVERTENTLY DEPLOYED SLIDE DID NOT DEPLOY.  FOUND THAT ONE OF THE FLOOR MOUNTED ATTACH POINTS FOR THE LANYARD WAS INCORRECTLY ADJUSTED.  ADJUSTED ATTACH POINT AS REQUIRED.
